Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Note on a sufficient condition for the stability of general, plane parallel flows

Author: Martin Lessen
Journal: Quart. Appl. Math. 10 (1952), 184-186
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/48241
MathSciNet review: 48241
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Synge, Hydrodynamical stability. Vol. 2, Semicentennial Pub., Am. Math. Soc. (New York), 1938, pp. 227-269.
  • [2] C. C. Lin, On the stability of two-dimensional parallel flows. Part I--general theory. Q. Appl. Math., 3, 117-142 (1945). MR 0013983
  • [3] M. Lessen, On the stability of the free laminar boundary layer between parallel streams, NACA T. R. 979.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X

Additional Information

DOI: https://doi.org/10.1090/qam/48241
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society